Show simple item record

dc.contributor.authorPhilos, Christos G. ( )
dc.contributor.authorPurnaras, Ioannis K. ( )
dc.date.accessioned2021-04-05T14:35:22Z
dc.date.available2021-04-05T14:35:22Z
dc.date.issued2004-01-02
dc.identifier.citationPhilos, C. G., & Purnaras, I. K. (2004). Asymptotic properties, nonoscillation, and stability for scalar first order linear autonomous neutral delay differential equations. Electronic Journal of Differential Equations, 2004(3), pp. 1-17.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13322
dc.description.abstractWe study scalar first order linear autonomous neutral delay differential equations with distributed type delays. This article presents some new results on the asymptotic behavior, the nonoscillation and the stability. These results are obtained via a real root (with an appropriate property) of the characteristic equation. Applications to the special cases such as (non-neutral) delay differential equations are also presented.en_US
dc.formatText
dc.format.extent17 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNeutral differential equationen_US
dc.subjectAsymptotic behavioren_US
dc.subjectNonoscillationen_US
dc.subjectStabilityen_US
dc.titleAsymptotic properties, nonoscillation, and stability for scalar first order linear autonomous neutral delay differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record